|   

PANADOL Actifast 20's

RM 20.90
Quantity
+
Model
Panadol
Brand
Panadol
Status
Available Now
Delivery
Usually ships within 2-4 days
Delivery Fee
West Malaysia - RM 6.50
East Malaysia - RM 12.00
Rewards
20 Points
Highlights

  • 100% Original
  • Each tablet contains 500mg Paracetamol and 173mg Sodium
  • Provides relief for pain and fever.
  • Specially formulated Panadol Actifast is absorbed twice as fast as standard paracetamol tablets
  • KKM Approval code: MAL20033521XRZ

Product Information

What's in the box:

1 x PANADOL Actifast 20's

What does it relieve?

  • Headache
  • Migraine
  • Fever
  • Backache
  • Musculoskeletal Pain
  • Period Pain
  • Pain of Osteoarthritis
  • Toothache
  • Pain after Dental Procedures / Tooth Extraction
  • Pain after Vaccination and the Discomfort from Colds
  • Discomfort due to Influenza and Sore Throats

What's the dosage form?

  • Tablets Film-coated capsule-shaped tablets with flat edges, making them easier to swallow.

What does it offer?

  • Provides faster pain relief than standard paracetamol tablets.

PANADOL Actifast 20\'s
PANADOL Actifast 20\'s
PANADOL Actifast 20\'s
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg6.50
Extra 1.00 kg1.50
East MalaysiaFirst 1.00 kg12.00
Extra 1.00 kg5.00
TOP